Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 10, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at May 29, 2012, 4:49 PM EDT for Grafton County, Merrimack County, Sullivan County, New Hampshire. It was in force for 20 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2012, 4:49 PM EDT (20:49 UTC)
- Expired
- May 29, 2012, 5:09 PM EDT
- In force
- 20 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Grafton County, NH, Merrimack County, NH, Sullivan County, NH
The radar
The Burlington radar (KCXX), 142 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 4:55 PM EDT | HAIL 1.25 | 2 Nnw Claremont, NH | HALF DOLLAR AND LOTS OF QUARTER SIZE HAIL OFF HEWITT ROAD |
| May 29, 5:04 PM EDT | HAIL 0.5 | 2 W Claremont, NH | HAIL COVERED GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:44 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1908 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
349
WUUS51 KGYX 292049
SVRGYX
NHC009-013-019-292130-
/O.NEW.KGYX.SV.W.0010.120529T2049Z-120529T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
449 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SULLIVAN COUNTY IN CENTRAL NEW HAMPSHIRE...
NORTHWESTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
SOUTHWESTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
* UNTIL 530 PM EDT
* AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CLAREMONT...AND MOVING NORTHEAST AT 40 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLAREMONT...NEWPORT...NEW LONDON...ENFIELD...GRAFTON...CANAAN AND
DANBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HEAVY RAINFALL CAN BE EXPECTED WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN NEW HAMPSHIRE.
&&
LAT...LON 4331 7240 4333 7242 4335 7240 4336 7242
4339 7242 4351 7239 4376 7209 4349 7177
4323 7240 4327 7243
TIME...MOT...LOC 2048Z 234DEG 33KT 4336 7237
$$
MPK1 follow-up statement
108
WWUS51 KGYX 292109
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
509 PM EDT TUE MAY 29 2012
NHC009-013-019-292119-
/O.CAN.KGYX.SV.W.0010.000000T0000Z-120529T2130Z/
SULLIVAN NH-MERRIMACK NH-GRAFTON NH-
509 PM EDT TUE MAY 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRAFTON...
NORTHWESTERN MERRIMACK AND NORTHERN SULLIVAN COUNTIES IS CANCELLED...
THE THUNDERSTORM WAS NO LONGER PRODUCING SEVERE WEATHER.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN NEW HAMPSHIRE.
LAT...LON 4331 7240 4333 7242 4335 7240 4336 7242
4339 7242 4351 7239 4376 7209 4349 7177
4323 7240 4327 7243
TIME...MOT...LOC 2109Z 234DEG 33KT 4347 7216
$$
MPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 4:27 PM EDT, 22 minutes earlier.
Area forecast discussion, May 29, 4:27 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
427 PM EDT TUE MAY 29 2012
.SYNOPSIS...
A FRONT WILL SLOWLY CROSS THE REGION LATE TONIGHT AND WEDNESDAY.
A SECONDARY COLD FRONT WILL DROP SOUTH THROUGH THE REGION ON
THURSDAY FOLLOWED BY HIGH PRESSURE THURSDAY NIGHT AND FRIDAY. HIGH
PRESSURE WILL SHIFT OFFSHORE FRIDAY NIGHT AS LOW PRESSURE
APPROACHES FROM THE WEST. LOW PRESSURE LIFTING NORTHEAST OUT OF
THE GREAT LAKES WILL DRIVE A COLD FRONT TOWARD NEW ENGLAND ON
SATURDAY. THE FRONT WILL CROSS THE AREA ON SUNDAY. A WEAK AREA OF
HIGH PRESSURE WILL BUILD IN FROM THE WEST ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATE...SEVERE TSTM WATCH 315 HAS BEEN ISSUED FOR WRN PORTIONS
OF NH.
PREVIOUS DISCUSSION...MARINE LYR HOLDING TOUGH ACROSS MOST OF
THE CWA...THANKS TO MORNING CONVECTION. DIURNAL HEATING OF THE
INTERIOR COUPLED WITH MESO HIGH FROM DEPARTING MCS HAS LED TO
STRONGLY ONSHORE FLOW ENHANCED ON THE SRN PERIPHERY BY TSTM
OUTFLOW. THIS HAS BEEN KEEPING THE WARM FNT SURGING BACK WWD AS A
MORE BACKDOOR COLD FNT. THIS WILL LIMIT THE AREAL POTENTIAL FOR
SEVERE WX THIS AFTN/EVE.
DESPITE COOL LOW LVLS...MODIFIED ELEVATED MIXED LYR STILL CONTAINS
LAPSE RATES NEAR 7 DEG C/KM. THIS WILL SUPPORT AMPLE ELEVATED CAPE
VALUES AOA 1500 J/KG. A MODIFIED KALB 17Z SOUNDING FOR POTENTIAL
HIGH TEMPS NEAR KLEB PRODUCES ELEVATED CAPE VALUES ABV 2000 J/KG. THE
GREATEST THREAT WILL REMAIN TIED CLOSE TO CT RIVER VALLEY...AND
SWRN NH...WHERE ENHANCED WORDING REMAINS. FARTHER E...DEEPER
MARINE INFLUENCE WILL GREATLY REDUCE TSTM SEVERITY WITH EWD
EXTENT. WILL MAINTAIN A THREAT OF SMALL HAIL...GUSTY WINDS FOR ANY
TSTM THAT MAINTAINS ITSELF.
PWAT VALUES REMAIN HIGH...AND LOCATION OF TSTMS WILL BE OVER SAME
AREAS THAT RECEIVED HEAVY RAFL THIS MORNING. FLASH FLOOD WATCH
WILL BE CONTINUE THRU LATE THIS EVE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
AFTER INITIAL CONVECTION DEPARTS EWD...COLD FNT WILL HANG UP NEAR
THE COAST. EXPECT THAT SWLY FLOW WILL KEEP MARINE INFLUENCE FROM
TAINTING WARM ADVECTION. TEMPS SHOULD MIX TO NEAR 80 WITH ANY
BREAKS OF SUNSHINE. MOIST AIRMASS AND MARGINALLY FAVORABLE LAPSE
RATES ALOFT COULD LEAD TO DECENT DESTABILIZATION...ESPECIALLY FOR
THE INTERIOR AND COAST. EXPECT AFTN TSTMS TO DEVELOP ALONG THE FNT
BEFORE DEPARTING OUT TO SEA IN THE EVE. IF ENOUGH DIURNAL HEATING
OCCURS...SOME ISOLD STRONG STORMS WOULD BE PSBL.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
WILL KEEP THIS BRIEF IN LIGHT OF APCHG STG/SVR TSTMS ENTERING THE
CT RVR VLY. CONTD OVERALL ACTIVE AND WET PTTN WITH YET ANOTHER
SHORT WAVE CROSSING THE REGION ON THU...TRIGGERING A FEW SCT
SHOWERS. FRIDAY WILL BE THE PICK OF THE WEEK (ALBIET A TOUGH WEEK)
AS SFC HIGH PRES MOVES SE AND OVER NEW ENG.
ON SAT...LOW PRES WILL INTENSIFY AND MOVE TOWARDS THE GREAT LAKES.
A DEEP...MOIST SOUTHERLY FLOW WILL DVLP OUT AHEAD OF THE
SYS...BRINGING RAIN TO OUR REGION. SOME OF THE SHOWERS MAY BE LCLY
HVY. UPR LOW CROSSES THE REGION ON SUNDAY...TRIGGERING YET A FEW
MORE SCT SHOWERS.
A WEAK RIDGE OF HIGH PRES WILL BUILD TO OUR S ON MON.
HWVR...SUFFICIENT INSTABILITY TO KEEP A FEW ISOLD SHOWERS ACROSS
THE REGION.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
SHORT TERM...LIFR/IFR CONDS WILL CONTINUE IN ONSHORE FLOW E OF THE
WHITE MTNS. KLEB AND KHIE WILL HAVE THE CHC FOR STRONG
TSTMS...WITH LARGE HAIL...DMGG WINDS AND HEAVY RAFL. COLD FNT
ENTERING CWA WILL ACTUALLY HELP MIX THIS AIRMASS OUT SOME AND
IMPROVE CONDS TO MVFR WITH SCT IFR IN TSRA. SWLY FLOW AHEAD OF
COLD FNT WED SHOULD FURTHER IMPROVE CIGS/VSBYS TO MVFR...WITH VFR
CONDS N OF THE WHITE MTNS. CHC FOR AFTN TSMTS ALONG THE COAST WED.
LONG TERM...MAINLY VFR CONDS...EXCEPT AREAS OF IFR WITH LCL LIFR
CONDITIONS SATURDAY...AND INTO SUNDAY MORNING.
&&
.MARINE...
SHORT TERM...SCA CONDS WILL CONTINUE IN THE NEAR TERM...QUICKLY
SUBSIDING AS THE INFLUENCE OF MORNING CONVECTIVE OUTFLOW/PRESSURE
RISES WEAKEN. OTHERWISE WINDS AND SEAS EXPECTED TO REMAIN BLO SCA
THRESHOLDS.
LONG TERM...SCAS ARE LIKELY ON SATURDAY...AND PSBLY GLWS WILL BE
NEEDED FOR THE LOW MOVING UP THE MID ATLC CSTLN.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MEZ007-012.
NH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NHZ001>006.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
ANZ150>154.
&&
LEGRO/JCHazardous weather outlook, May 29, 3:53 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 353 PM EDT TUE MAY 29 2012 NHZ001>006-302000- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL- 353 PM EDT TUE MAY 29 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. LARGE HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ007>009-302000- SULLIVAN-MERRIMACK-BELKNAP- 353 PM EDT TUE MAY 29 2012 ...SEVERE THUNDERSTORM WATCH 315 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. LARGE HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ008-009-013-014-018>028-NHZ010-013-014-302000- NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN- SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 353 PM EDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007-012-302000- NORTHERN OXFORD-SOUTHERN OXFORD- 353 PM EDT TUE MAY 29 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. HAIL...GUSTY WINDS...AND LOCALLY FLOODING RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-302000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 353 PM EDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEAS WILL BE VERY CHOPPY AND STEEP THROUGH THIS EVENING WITH WIND GUSTS OVER 25 KNOTS...SEAS 3 TO 5 FEET AND LOW VISIBILITIES IN RAIN AND FOG. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 29, 4:10 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
410 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG LANGDON 43.17N 72.38W
05/29/2012 SULLIVAN NH PUBLIC
TREE DOWN CHESHIRE PIKE
0409 PM HAIL LANGDON 43.17N 72.38W
05/29/2012 E0.70 INCH SULLIVAN NH PUBLIC
TREE DOWN CHESHIRE PIKE
&&
EVENT NUMBER GYX1200023
EVENT NUMBER GYX1200024
HAWLEYSpecial weather statement, May 29, 4:25 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
425 PM EDT TUE MAY 29 2012
NHZ003-005-006-292115-
NORTHERN GRAFTON-SOUTHERN CARROLL-SOUTHERN GRAFTON-
425 PM EDT TUE MAY 29 2012
...STRONG THUNDERSTORMS WILL IMPACT CARROLL COUNTY AND GRAFTON COUNTY
THROUGH 515 PM EDT...
AT 425 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF LYME...OR ABOUT 13 MILES
NORTH OF WHITE RIVER JUNCTION...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LYME...ORFORD...
PIERMONT...LAKE TARLETON STATE PARK...WENTWORTH...WARREN...RUMNEY...
ELLSWORTH...NORTH WOODSTOCK AND WOODSTOCK THROUGH 515 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4380 7220 4386 7220 4390 7217 4392 7213
4394 7213 4396 7210 4409 7144 4382 7137
4374 7224
JCSpecial weather statement, May 29, 4:29 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
429 PM EDT TUE MAY 29 2012
MEZ007-008-NHZ001-002-292130-
NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN COOS-
429 PM EDT TUE MAY 29 2012
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY AND
FRANKLIN COUNTY THROUGH 530 PM EDT...
AT 429 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 12 MILES WEST OF MILLSFIELD...OR ABOUT
10 MILES SOUTH OF COLEBROOK...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND DIXVILLE NOTCH STATE
PARK...DIXVILLE NOTCH...MILLSFIELD...MOLLIDGEWOCK STATE PARK...
ERROL...LAKE UMBAGOG NATIONAL WILDLIFE REFUGE...WENTWORTHS
LOCATION...MIDDLE DAM AND SOUTH ARM THROUGH 530 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4479 7158 4482 7158 4484 7156 4497 7080
4473 7074 4465 7156 4479 7159
JCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 12:39 AM EDT | Special Weather Statement | GYX | Sullivan | 51 min |
| May 29, 1:01 AM EDT | Severe Thunderstorm Warning | GYX | Grafton | 44 min |
| May 29, 1:14 AM EDT | Special Weather Statement | GYX | Carroll | 46 min |
| May 29, 1:18 AM EDT | Special Weather Statement | GYX | Grafton | 42 min |
| May 29, 1:24 AM EDT | Severe Thunderstorm Warning | GYX | Grafton | 51 min |
| May 29, 1:32 AM EDT | Special Weather Statement | GYX | Sullivan | 43 min |
| May 29, 1:37 AM EDT | Severe Thunderstorm Warning | GYX | Grafton | 38 min |
| May 29, 1:40 AM EDT | Special Weather Statement | GYX | Carroll | 50 min |
| May 29, 1:49 AM EDT | Special Weather Statement | GYX | Belknap | 41 min |
| May 29, 2:01 AM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 44 min |
| May 29, 2:24 AM EDT | Areal Flood Advisory | GYX | Belknap, Carroll, Coos, Grafton | 2 hr |
| May 29, 2:31 AM EDT | Special Weather Statement | GYX | Carroll | 44 min |
| May 29, 2:39 AM EDT | Severe Thunderstorm Warning | GYX | Carroll, Grafton | 40 min |
| May 29, 3:18 AM EDT | Special Weather Statement | GYX | Carroll | 42 min |
| May 29, 3:27 AM EDT | Special Weather Statement | GYX | Grafton | 48 min |
| May 29, 3:45 AM EDT | Special Weather Statement | GYX | Carroll | 60 min |
| May 29, 4:35 AM EDT | Special Weather Statement | GYX | Coos | 40 min |
| May 29, 5:56 AM EDT | Special Weather Statement | GYX | Coos | 49 min |
| May 29, 6:43 AM EDT | Flash Flood Watch | GYX | Carroll, Coos, Grafton | 17 hr |
| May 29, 6:46 AM EDT | Special Weather Statement | GYX | Coos | 44 min |
| May 29, 6:47 AM EDT | Special Weather Statement | GYX | Grafton | 43 min |
| May 29, 8:52 AM EDT | Special Weather Statement | GYX | Carroll | 38 min |
| May 29, 9:38 AM EDT | Special Weather Statement | GYX | Carroll, Grafton | 52 min |
| May 29, 9:47 AM EDT | Flash Flood Warning | GYX | Coos | 3 hr |
| May 29, 9:49 AM EDT | Special Weather Statement | GYX | Grafton | 56 min |
| May 29, 3:21 PM EDT | Severe Thunderstorm Warning | GYX | Sullivan | 39 min |
| May 29, 3:56 PM EDT | Severe Thunderstorm Warning | GYX | Merrimack, Sullivan | 49 min |
| May 29, 4:25 PM EDT | Special Weather Statement | GYX | Grafton | 50 min |
| May 29, 4:29 PM EDT | Special Weather Statement | GYX | Coos | 61 min |
| May 29, 4:39 PM EDT | Flash Flood Warning | GYX | Coos | 6 hr |
| May 29, 4:50 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Merrimack | 55 min |
| May 29, 4:51 PM EDT | Flash Flood Warning | GYX | Carroll, Coos, Grafton | 6 hr |
| May 29, 5:24 PM EDT | Special Weather Statement | GYX | Belknap, Merrimack | 51 min |
| May 29, 5:43 PM EDT | Special Weather Statement | GYX | Carroll | 47 min |
| May 29, 6:35 PM EDT | Special Weather Statement | GYX | Merrimack | 25 min |
| May 29, 6:37 PM EDT | Areal Flood Advisory | GYX | Merrimack, Sullivan | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.